Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 64, NWS Quad Cities, IA

May 29, 20115 counties in Illinois; Scott County, Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at May 29, 2011, 10:33 AM CDT for 5 counties in Illinois; Scott County, Iowa. It was in force for 57 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2011, 10:33 AM CDT (15:33 UTC)
Expired
May 29, 2011, 11:30 AM CDT
In force
57 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Scott County, IA, Bureau County, IL, Henry County, IL, Mercer County, IL, Rock Island County, IL, Whiteside County, IL

The radar

The Quad Cities radar (KDVN), 67 km from the middle of the area, began a volume at 15:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 10:50 AM CDTTSTM WND DMGCambridge, ILTHUMB SIZE BRANCHES DOWN AND A POWER POLE SNAPPED IN HALF JUST SOUTH OF CAMBRIDGE. DELAYED REPORT.
May 29, 11:13 AM CDTTSTM WND GST 60Erie, ILTORRENTIAL RAIN AND PEA HAIL ALSO
May 29, 11:18 AM CDTTSTM WND DMG1 N Yorktown, ILPOLE BARN FLATTENED...GRAIN BINS DAMAGED...TREE DOWN...AND IRRIGATOR MOVED AT FARMSTEAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 8:53 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 3.6 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2011-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2011-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
995 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
291 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

814 
WUUS53 KDVN 291533
SVRDVN
IAC163-ILC011-073-131-161-195-291630-
/O.NEW.KDVN.SV.W.0064.110529T1533Z-110529T1630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1033 AM CDT SUN MAY 29 2011

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL SCOTT COUNTY IN EAST CENTRAL IOWA...
  WESTERN BUREAU COUNTY IN NORTH CENTRAL ILLINOIS...
  HENRY COUNTY IN NORTHWEST ILLINOIS...
  EASTERN MERCER COUNTY IN NORTHWEST ILLINOIS...
  EASTERN ROCK ISLAND COUNTY IN NORTHWEST ILLINOIS...
  SOUTHERN WHITESIDE COUNTY IN NORTHWEST ILLINOIS...

* UNTIL 1130 AM CDT.

* AT 1027 AM CDT...TRAINED SPOTTERS AND DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH...AND QUARTER SIZE HAIL.  THIS STORM WAS LOCATED
  APPROXIMATELY NEAR CABLE...OR 10 MILES EAST OF ALEDO...AND MOVING
  EAST AT 60 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COAL
  VALLEY...ALPHA...RIVERDALE...EAST MOLINE...WOODHULL...LYNN
  CENTER...ORION...SILVIS...WARNER...HAMPTON...COLONA...ANDOVER...LE
  CLAIRE...RAPIDS CITY...CLEVELAND...PRINCETON...PORT BYRON...
  OSBORN...CAMBRIDGE...GENESEO...GALVA...ATKINSON...ERIE...KEWANEE...
  ANNAWAN...HOOPPOLE...PROPHETSTOWN...SHEFFIELD...TAMPICO...BUDA...
  DEER GROVE...WYANET...WALNUT AND TISKILWA.

THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 302 AND 306.

THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 1 AND
56.

THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 1 AND 19.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

THIS STORM HAS ALREADY PRODUCED WIND DAMAGE...AND IT REMAINS A 
THREAT.

PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4116 8947 4115 8964 4123 8964 4123 8986
      4114 8987 4115 9043 4107 9044 4106 9057
      4167 9044 4170 8963 4159 8962 4159 8946
TIME...MOT...LOC 1532Z 257DEG 53KT 4126 9048
WIND...HAIL 60MPH 1.00IN

$$

ERVIN
1 follow-up statement
189 
WWUS53 KDVN 291612
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1112 AM CDT SUN MAY 29 2011

IAC163-ILC131-291621-
/O.CAN.KDVN.SV.W.0064.000000T0000Z-110529T1630Z/
SCOTT IA-MERCER IL-
1112 AM CDT SUN MAY 29 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MERCER AND EAST
CENTRAL SCOTT COUNTIES IS CANCELLED...

THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER 
HAS MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM 
WARNING HAS BEEN CANCELLED.

HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING HEAVY RAIN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY
AFTERNOON FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND
NORTHEAST MISSOURI.

LAT...LON 4116 8947 4115 8964 4123 8964 4123 8986
      4114 8987 4116 9019 4129 9015 4168 9024
      4170 8963 4159 8962 4159 8946
TIME...MOT...LOC 1611Z 245DEG 49KT 4135 8989

$$

ILC011-073-161-195-291630-
/O.CON.KDVN.SV.W.0064.000000T0000Z-110529T1630Z/
HENRY IL-ROCK ISLAND IL-WHITESIDE IL-BUREAU IL-
1112 AM CDT SUN MAY 29 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR WESTERN BUREAU...SOUTHERN WHITESIDE...NORTHEASTERN ROCK ISLAND
AND EASTERN HENRY COUNTIES...

AT 1110 AM CDT...TRAINED SPOTTERS AND DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH...AND QUARTER SIZE HAIL.  THIS STORM WAS LOCATED APPROXIMATELY
NEAR JOHNSON SAUK TRAIL...OR 7 MILES NORTH OF KEWANEE...MOVING 
NORTHEAST AT 55 MPH. THIS STORM IS LIKELY TO BRING FLASH FLOODING TO 
PORTIONS OF HENRY AND BUREAU COUNTIES.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NEPONSET...MINERAL...HOOPPOLE...PORTLAND CORNERS...LEON CORNERS...
SHEFFIELD...PROPHETSTOWN...THOMAS...YORKTOWN...BUDA...MILO...
PROVIDENCE...NEW BEDFORD...TAMPICO...MANLIUS...LONE TREE CORNERS...
WYANET...TISKILWA...DEER GROVE...NORMANDY...WALNUT AND KASBEER.

THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 18 AND
56.

THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 8 AND 17.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY
AFTERNOON FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND
NORTHEAST MISSOURI.

&&

LAT...LON 4116 8947 4115 8964 4123 8964 4123 8986
      4114 8987 4116 9019 4129 9015 4168 9024
      4170 8963 4159 8962 4159 8946
TIME...MOT...LOC 1611Z 245DEG 49KT 4135 8989
WIND...HAIL 60MPH 1.00IN

$$

ERVIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 5:55 AM CDT, 4 hours 38 minutes earlier.

Area forecast discussion, May 29, 5:55 AM CDT, 4 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
555 AM CDT SUN MAY 29 2011

.UPDATE...
FOG HAS CONTINUED TO EXPAND AND THICKEN. WITH WIDESPREAD VISBYS
AT OR BELOW 1/4SM...HAVE ISSUED A DENSE FOG ADVISORY OVER ALL BUT
THE FAR SOUTH TO SOUTHWEST TIER OF COUNTIES RUNNING TIL 9 AM.

OTHERWISE...MONITORING LARGE AREA OF SCATTERED THUNDERSTORMS
ACROSS SOUTHEAST NEB AND SW IA OCCURRING ON EDGE OF STEEPER MID
LEVEL LAPSE RATES AND NOSE OF 50 KT JET AT 850 MB. THESE HAVE
SHOWN A TREND OF BECOMING BETTER ORGANIZED...FROM INITIAL NUMEROUS
SCATTERED CELLS IN IN SE NEB...INTO MORE OF A MCS OVER THE PAST
HOUR. AT THE PRESENT RATE...THUNDERSTORMS SHOULD REACH THE
WESTERN AND SW FORECAST AREA COUNTIES AROUND 730 AM.

&&

.AVIATION...
VLIFR CONDITIONS HAVE BECOME WIDESPREAD. AT 10Z ALL TAF SITES WERE
BOTTOMING OUT AT 1/4SM AND VV001. THESE CONDITIONS WILL ONLY
SLOWLY IMPROVE OVER THE NEXT SEVERAL HOURS. AT THE SAME
TIME...A COMPLEX OF THUNDERSTORMS OVER SW AND CENTRAL IA WILL
OVERSPREAD THE AREA. MORE PRECISE TIMING OF THUNDERSTORMS WILL BE
OUT IN 12Z FORECASTS. OVERALL TRENDS WITH TIMING OF THE ADVANCING
WARM FRONT SUGGEST CONDITIONS WILL IMPROVE TO IFR ROUGHLY BY
18Z...THEN MVFR BY MID TO LATE AFTERNOON. VFR CONDITIONS WILL THEN
PREVAIL TONIGHT INTO MONDAY MORNING WITH SURFACE WINDS BECOMING
SOUTH AROUND 10 TO 15KTS.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...DENSE FOG ADVISORY UNTIL 9 AM CDT THIS MORNING FOR BENTON-
     BUCHANAN-CEDAR-CLINTON-DELAWARE-DES MOINES-DUBUQUE-HENRY IA-
     IOWA-JACKSON-JEFFERSON-JOHNSON-JONES-KEOKUK-LINN-LOUISA-
     MUSCATINE-SCOTT-WASHINGTON.

IL...DENSE FOG ADVISORY UNTIL 9 AM CDT THIS MORNING FOR BUREAU-
     CARROLL-HENDERSON-HENRY IL-JO DAVIESS-MERCER-PUTNAM-ROCK
     ISLAND-STEPHENSON-WARREN-WHITESIDE.

MO...NONE.
&&

SHEETS
Hazardous weather outlook, May 29, 4:41 AM CDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
441 AM CDT SUN MAY 29 2011

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-300945-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
441 AM CDT SUN MAY 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

DENSE FOG WITH VISIBILITIES BELOW A QUARTER MILE AT TIMES WILL
AFFECT PORTIONS OF EASTERN IOWA AND NORTHWEST ILLINOIS UNTIL MID
MORNING.

THUNDERSTORMS ARE LIKELY TODAY AS A WARM FRONT LIFTS NORTH THROUGH
THE REGION AND THE STORM PREDICTION CENTER HAS PLACED A SLIGHT
RISK FOR SEVERE STORMS ACROSS THE ENTIRE OUTLOOK AREA. SCATTERED
THUNDERSTORMS ARE EXPECTED TO OVERSPREAD THE AREA EARLY THIS
MORNING. THE PRIMARY RISK FROM THESE STORMS WILL BE LARGE HAIL AND
HEAVY DOWNPOURS. ADDITIONAL STORMS WILL BE POSSIBLE FROM LATE
MORNING THROUGH THE AFTERNOON...MAINLY NORTH OF A LINE FROM
FAIRFIELD TO MONMOUTH. SOME OF THESE STORMS MAY BE CAPABLE OF
PRODUCING LARGE HAIL AND DAMAGING WINDS.

AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST
FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HEAT INDEX VALUES OF 90 TO 95 DEGREES ARE LIKELY ACROSS MUCH OF
THE OUTLOOK AREA ON MONDAY. IN ADDITION... WINDY CONDITIONS ARE
LIKELY MONDAY AFTERNOON. A FEW LOCATIONS WEST OF THE MISSISSIPPI
RIVER COULD SEE WINDS SUSTAINED FROM THE SOUTH AT NEAR 30 MPH AT
TIMES... WITH GUSTS TO AROUND 40 MPH POSSIBLE.

THERE IS A CHANCE OF THUNDERSTORMS LATE MONDAY NIGHT AND TUESDAY
WITH THE PASSAGE OF A WEAK COLD FRONT. THE THREAT FOR SEVERE
WEATHER APPEARS LOW AT THIS TIME.

PERIODIC CHANCES OF THUNDERSTORMS WILL RETURN THE LATTER HALF OF
THE WEEK INTO NEXT WEEKEND. IT IS TOO EARLY TO DETERMINE THE
POTENTIAL FOR SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

SHEETS/MCCLURE

In the hours before

Local storm report, May 29, 10:17 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1017 AM CDT SUN MAY 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 AM     HEAVY RAIN       3 WSW BONAPARTE         40.68N 91.85W
05/29/2011  M0.75 INCH       VAN BUREN          IA   TRAINED SPOTTER

            RAINFALL IN PAST 30 MINUTES

&&

TAS
Local storm report, May 29, 10:19 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1019 AM CDT SUN MAY 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     TSTM WND GST     MUSCATINE               41.42N 91.07W
05/29/2011  M49 MPH          MUSCATINE          IA   AWOS

            AND HEAVY RAIN

&&

TAS
Local storm report, May 29, 10:23 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1023 AM CDT SUN MAY 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     TSTM WND DMG     SOLON                   41.81N 91.49W
05/29/2011                   JOHNSON            IA   LAW ENFORCEMENT

            *** 1 INJ *** NUMEROUS TREES DOWN. INJURY REPORTED DUE TO
            FALLING TREE NEAR LAKE MACBRIDE.

&&

ERVIN
Local storm report, May 29, 10:27 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1027 AM CDT SUN MAY 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     HEAVY RAIN       3 SE ANNAWAN            41.37N 89.87W
05/29/2011  M1.25 INCH       HENRY              IL   TRAINED SPOTTER

            RAINFALL OF 1.25 INCHES IN THE PAST HOUR.

&&

HAASE
Local storm report, May 29, 10:32 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1032 AM CDT SUN MAY 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     HAIL             3 NNE CHARLIE HEATH MEM 40.61N 91.87W
05/29/2011  M0.25 INCH       VAN BUREN          IA   TRAINED SPOTTER

1028 AM     TSTM WND DMG     WHEATLAND               41.83N 90.84W
05/29/2011                   CLINTON            IA   PUBLIC

            18 INCH DIAMETER TREE BLOWN DOWN

1028 AM     TSTM WND GST     WHEATLAND               41.83N 90.84W
05/29/2011  E70 MPH          CLINTON            IA   TRAINED SPOTTER

&&

TAS
Local storm report, May 29, 10:33 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1033 AM CDT SUN MAY 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1032 AM     HEAVY RAIN       WNW PARNELL             41.58N 92.01W
05/29/2011  M1.10 INCH       IOWA               IA   TRAINED SPOTTER

            RAINFALL OF 1.10 INCHES IN PAST HOUR. SOME STREETS
            FLOODED.

&&

HAASE

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 5:05 AM CDTDense Fog AdvisoryDVNBureau, Carroll, Henderson, Henry, Jo Daviess, Mercer and 5 more4 hr
May 29, 9:55 AM CDTSevere Thunderstorm WarningDVNHancock65 min
May 29, 9:58 AM CDTSevere Thunderstorm WarningDVNHenderson, Mercer, Rock Island, Warren62 min
May 29, 10:12 AM CDTFlash Flood WarningDVNBureau, Henry, Mercer4 hr
May 29, 10:15 AM CDTSevere Thunderstorm WarningDVNHenderson, Warren60 min
May 29, 10:54 AM CDTSevere Thunderstorm WarningDVNCarroll, Rock Island, Whiteside66 min
May 29, 11:03 AM CDTSevere Thunderstorm WarningDVNHancock, McDonough, Warren34 min
May 29, 11:17 AM CDTSevere Thunderstorm WarningDVNBureau, Putnam43 min
May 29, 2:38 PM CDTRiver Flood WarningDVNHenry, Rock Island4 days
May 29, 2:38 PM CDTRiver Flood WarningDVNHenry, Rock Island51 hr
May 29, 8:37 AM CDTSevere Thunderstorm WarningDVNHenry, Jefferson, Keokuk, Van Buren, Washington53 min
May 29, 9:18 AM CDTSevere Thunderstorm WarningDVNDes Moines, Henry, Jefferson, Johnson, Lee, Louisa and 3 more57 min
May 29, 9:32 AM CDTSevere Thunderstorm WarningDVNCedar, Johnson, Jones, Linn58 min
May 29, 10:26 AM CDTSevere Thunderstorm WarningDVNClinton, Jackson, Scott64 min
May 29, 2:38 PM CDTRiver Flood WarningDVNJohnson, Washington31 hr
May 29, 3:06 PM CDTRiver Flood WarningDVNLee38 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.